# SDR UIEA2019081505181

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,597 hours, 17,009 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Lead
- Part number: 90431054
- Part serial: UNN6964H
- Condition: Damaged
- Location: Ignition
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INBD LOWER IGNITION LEAD HAS ARC DAMAGE.( REMOVED & REPLACED #2 ENG #1 SYSTEM IGNITOR LEAD IAW AMM 74-21-01. ASSET # 0019077, 0019114, 0018917 OPS CHECK ACCOMPLISHED ON TASK # T2031. )
